MAUDE Adverse Event Report: ZIMMER BIOMET, INC. INTERCHANGEABLE HUMERAL ASSEMBLY; PROSTHESIS SHOULDER

ZIMMER BIOMET, INC. INTERCHANGEABLE HUMERAL ASSEMBLY; PROSTHESIS SHOULDER
Model Number N/A
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Information (3190)
Date of Event 11/22/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: catalog #: 32810506302, interchangeable ulnar assembly, lot # 63694916.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as its location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.Product will not be returned.
 
Event or Problem Description
It was reported the patient underwent an initial right shoulder anthroplasty subsequently, the patient was revised to disassociation of the pin seen on x-ray approximately five (5) months post implantation.No additional information is available at this time.
 
Additional Manufacturer Narrative
(b)(4).If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was further reported that the patient sustained a fall resulting in a fracture of right proximal humerus and right distal humerus.Approximately six (6) months ago.The right elbow arthroplasty & right total reverse shoulder were performed.Subsequently about 3 months ago underwent revision procedure of right elbow due to pin backed out.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).Reported event was considered confirmed as the medical records stated that the locking pin had backed out.Device history record was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
INTERCHANGEABLE HUMERAL ASSEMBLY
Common Device Name
PROSTHESIS SHOULDER
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key9481432
Report Number0001822565-2019-05321
Device Sequence Number16490037
Product Code JDC
UDI-Device Identifier00889024274044
UDI-Public(01)00889024274044
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K001989
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2020
Device Model NumberN/A
Device Catalogue Number32810503506
Device Lot Number63151665
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/25/2019
Supplement Date Received by Manufacturer12/20/2019
04/10/2020
Initial Report FDA Received Date12/17/2019
Supplement Report FDA Received Date01/13/2020
04/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Weight86